# SDR CALA2018010500046

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 66,727 hours, 14,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMBERGENCY LIGHT OUT AT ROW 27B.  SECURED THE LIGHT CONNECTOR, OPS CHECKED NORMAL IAW AMM 25-22-01.
